The theory of stationary point processes

Frederick J. Beutler The University of Michigan, Ann Arbor, Michigan, USA Oscar A. Z. Leneman The University of Michigan, Ann Arbor, Michigan, USA

TBD mathscidoc:1701.331307

Acta Mathematica, 116, (1), 159-190, 1965.7
An axiomatic formulation is presented for point processes which may be interpreted as ordered sequences of points randomly located on the real line. Such concepts as forward recurrence times and number of points in intervals are defined and related in set-theoretic Note that for α∈$A$,$G$^{α}may not cover$G$_{α}as a convex subgroup and so we cannot use Theorem 1.1 to prove this result. Moreover, all that we know about the$G$^{α}/G_{α}is that each is an extension of a trivially ordered subgroup by a subgroup of$R$. It$B$is a plenary subset of$A$, then there exists a$v$-isomorphism μ of$G$into$V(B, G$^{β}/G_{β}), but whether or not μ is an$o$-isomorphism is not known.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:09 uploaded by actaadmin ] [ 147 downloads ] [ 0 comments ] [ Cited by 51 ]
@inproceedings{frederick1965the,
  title={The theory of stationary point processes},
  author={Frederick J. Beutler, and Oscar A. Z. Leneman},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203209318557016},
  booktitle={Acta Mathematica},
  volume={116},
  number={1},
  pages={159-190},
  year={1965},
}
Frederick J. Beutler, and Oscar A. Z. Leneman. The theory of stationary point processes. 1965. Vol. 116. In Acta Mathematica. pp.159-190. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203209318557016.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved